RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 208, Number 3, Pages 541–544 (Mi dan37404)  

This article is cited in 7 scientific papers (total in 8 papers)

MATHEMATICS

The structure of unitary groups and the commutator group of a simple algebra over global fields

V. P. Platonova, V. I. Yanchevskiib

a V. I. Lenin Belorusskii State University, Minsk
b Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (524 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 05.09.1972

Citation: V. P. Platonov, V. I. Yanchevskii, “The structure of unitary groups and the commutator group of a simple algebra over global fields”, Dokl. Akad. Nauk SSSR, 208:3 (1973), 541–544

Citation in format AMSBIB
\Bibitem{PlaYan73}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper The structure of unitary groups and the commutator group of a simple algebra over global fields
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 208
\issue 3
\pages 541--544
\mathnet{http://mi.mathnet.ru/dan37404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0320175}
\zmath{https://zbmath.org/?q=an:0298.20035}


Linking options:
  • http://mi.mathnet.ru/eng/dan37404
  • http://mi.mathnet.ru/eng/dan/v208/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yanchevskii, “Simple algebras with involution, and unitary groups”, Math. USSR-Sb., 22:3 (1974), 372–385  mathnet  crossref  mathscinet  zmath
    2. V. I. Yanchevskii, “Reduced unitary $K$-theory and division rings over discretely valued Hensel fields”, Math. USSR-Izv., 13:1 (1979), 175–213  mathnet  crossref  mathscinet  zmath  isi
    3. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. P. Platonov, V. I. Yanchevskii, “Dieudonné's conjecture on the structure of unitary groups over a division ring, and Hermitian $K$-theory”, Math. USSR-Izv., 25:3 (1985), 573–599  mathnet  crossref  mathscinet  zmath
    6. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    7. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. V. I. Yanchevskii, “Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms”, J. Math. Sci. (N. Y.), 192:2 (2013), 250–262  mathnet  crossref  mathscinet
  • Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019